# SDR HNAA9892233

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922HA
- Make and model: Dhav DHC8102
- Aircraft serial: 094
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 3270 - CLT-CRW - LEFT MAIN GEAR DOOR REMAINED OPEN AFTER GEAR RETRACTION.  INSPECTED PROX SENSORS AND WIRING PERFORMED NEAR/FAR TARGET TEST.  PERFORMED SEVERAL GEAR RETRACTIONS.  COULD NOT DUPLICATE.  (M)
